Stability of Cahn-Hilliard fronts

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    JournalCommunications on Pure and Applied Mathematics
    Volume52
    Issue number7
    Pages (from-to)839-871
    ISSN0010-3640
    DOIs
    Publication statusPublished - 1999
    MoE publication typeA1 Journal article-refereed

    Fields of Science

    • 111 Mathematics

    Cite this

    @article{bcfaaef238614de2924350cefc796b48,
    title = "Stability of Cahn-Hilliard fronts",
    keywords = "111 Mathematics",
    author = "Jari Taskinen and Jean Bricmont and Antti Kupiainen",
    year = "1999",
    doi = "10.1002/(SICI)1097-0312(199907)52:7<839::AID-CPA4>3.0.CO;2-I",
    language = "English",
    volume = "52",
    pages = "839--871",
    journal = "Communications on Pure and Applied Mathematics",
    issn = "0010-3640",
    publisher = "John Wiley & Sons Ltd.",
    number = "7",

    }

    Stability of Cahn-Hilliard fronts. / Taskinen, Jari; Bricmont, Jean; Kupiainen, Antti.

    In: Communications on Pure and Applied Mathematics, Vol. 52, No. 7, 1999, p. 839-871.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Stability of Cahn-Hilliard fronts

    AU - Taskinen, Jari

    AU - Bricmont, Jean

    AU - Kupiainen, Antti

    PY - 1999

    Y1 - 1999

    KW - 111 Mathematics

    U2 - 10.1002/(SICI)1097-0312(199907)52:7<839::AID-CPA4>3.0.CO;2-I

    DO - 10.1002/(SICI)1097-0312(199907)52:7<839::AID-CPA4>3.0.CO;2-I

    M3 - Article

    VL - 52

    SP - 839

    EP - 871

    JO - Communications on Pure and Applied Mathematics

    JF - Communications on Pure and Applied Mathematics

    SN - 0010-3640

    IS - 7

    ER -